# SDR CALA2021010100001

- Difficulty date: December 30, 2020
- Submitted: January 1, 2021
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- Aircraft time: 99,875 hours, 20,594 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R4
- Condition: Faulted
- Location: Fwd Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE EICAS INFLIGHT.  STILL SOUNDING AT GATE.  NO VISIBLE SMOKE OR FIRE.  RESET SMOKE DETECTOR IN FWD LAV, CHECKED GARBAGE BIN HEAT INDICATOR, NO DEFECTS NOTED.  OK FOR SERVICE.  REFRENCE L/P 5675559 FOR THE REPEAT WRITE UP, PREV WRITEUP FWD LAV SMK DET ALERTED.  THIS TIME WHEN GROUND POWER XFER TO APU BUS IT STARTED.  REMOVED AND REPLACED SMOKE DETECTOR, AS PER AMM 26-14-01.
